Internal characteristics of domains in $\mathbb {C}^{n}$

Tom 111 / 2014

Vyacheslav Zakharyuta Annales Polonici Mathematici 111 (2014), 215-236 MSC: Primary 32U20; Secondary 32C50, 32E30, 32E35. DOI: 10.4064/ap111-3-1


This paper is devoted to internal capacity characteristics of a domain $D\subset \mathbb{C}^{n}$, relative to a point $a\in D$, which have their origin in the notion of the conformal radius of a simply connected plane domain relative to a point. Our main goal is to study the internal Chebyshev constants and transfinite diameters for a domain $D\subset \mathbb{C}^{n}$ and its boundary $\partial D$ relative to a point $a\in D$ in the spirit of the author's article [Math. USSR-Sb. 25 (1975), 350–364], where similar characteristics have been investigated for compact sets in $\mathbb{C}^{n}$. The central notion of directional Chebyshev constants is based on the asymptotic behavior of extremal monic “polynomials” and “copolynomials” in directions determined by the arithmetic of the index set $\mathbb{Z}^{n}$. Some results are closely related to results on the $s$th Reiffen pseudometrics and internal directional analytic capacities of higher order (Jarnicki–Pflug, Nivoche) describing the asymptotic behavior of extremal “copolynomials” in varied directions when approaching the point $a$.


  • Vyacheslav ZakharyutaSabancı University
    34956 Tuzla/İstanbul, Turkey

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek